Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 5, Pages 868–871 (Mi dan22924)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

The reduction of unbounded not self-adjoined operators to a triangular form

A. V. Kuzhel'

K. D. Ushinskii Odessa Pedagogical Institute

Full text: PDF file (435 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 19.08.1957

Citation: A. V. Kuzhel', “The reduction of unbounded not self-adjoined operators to a triangular form”, Dokl. Akad. Nauk SSSR, 119:5 (1958), 868–871

Citation in format AMSBIB
\Bibitem{Kuz58}
\by A.~V.~Kuzhel'
\paper The reduction of unbounded not self-adjoined operators to a triangular form
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 5
\pages 868--871
\mathnet{http://mi.mathnet.ru/dan22924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099602}
\zmath{https://zbmath.org/?q=an:0083.11401}


Linking options:
  • http://mi.mathnet.ru/eng/dan22924
  • http://mi.mathnet.ru/eng/dan/v119/i5/p868

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. R. Tsekanovskii, Yu. L. Shmul'yan, “The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions”, Russian Math. Surveys, 32:5 (1977), 73–131  mathnet  crossref  mathscinet  zmath
    2. V. A. Zolotarev, “On commutative systems of nonselfadjoint unbounded linear operators”, Zhurn. matem. fiz., anal., geom., 5:3 (2009), 275–295  mathnet  mathscinet  zmath  elib
    3. V. A. Zolotarev, “Properties of characteristic function of commutative system of unbounded nonselfadjoint operators”, Zhurn. matem. fiz., anal., geom., 6:2 (2010), 192–228  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:64
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021